Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 15 > No. 5


On a Generalized Laplace Transform

PP: 667-675
Vivas-Cortez Miguel, Lugo Motta Bittencurt Luciano M., Na ́poles Valde ́s Juan E.,
In this work we define a generalized Laplace transform and establish some of its fundamental properties, in addition, we show that it contains as particular cases, several known from the literature, including the classical Laplace transform. In addition, its application to the resolution of generalized differential equations is shown.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved